# SDR CALA2025111811295

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 80,115 hours, 29,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 11N000161
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CROWN AREA HAS CORROSION FROM APPROX BS 887 - 910, LBL 45.   FOUND CORROSION TO BE OUT LIMITS OF MORE THAN .020 IAW SRM 53-00-52.  REMOVED AND REPLACED SEAT TRACK AT BS  887 - 910,  LBL45 IAW SRM 51-40-02 AND AIPC 53-42-11-34.
